The moments of the distribution for normal samples of measures of departure from normality

A - Papers appearing in refereed journals

Fisher, R. A. 1930. The moments of the distribution for normal samples of measures of departure from normality. Proceedings of the Royal Society of London Series A Mathematical and Physical Sciences. 130 (812), pp. 16-28.

AuthorsFisher, R. A.
Year of Publication1930
JournalProceedings of the Royal Society of London Series A Mathematical and Physical Sciences
Journal citation130 (812), pp. 16-28
Open accessPublished as non-open access
ISSN09501207
PublisherRoyal Society Publishing

Permalink - https://repository.rothamsted.ac.uk/item/8w294/the-moments-of-the-distribution-for-normal-samples-of-measures-of-departure-from-normality

19 total views
0 total downloads
1 views this month
0 downloads this month